Sometimes the side effects are worse than the symptoms...especially if you're one of "us"...you know, the kind of people that are very sensitive to most medications.
If this is extremely bothersome ( which it sounds like it is ) go see a pharmacist or go back to your doctor. Either one will be able to help you choose a different medication. Of course only the doctor can prescribe a new one...but the pharmacist can help you find one that doesn't have those side effects...
I am sensitive to meds. It makes me worried that they may want to switch me to something else, which will just start me on the side effect trail again. I just don't know if I should work through this or try something new.
I get the same symptoms coldness through me. Feels like I am loosing the plot alot worse than I was before I started taking them. Only on 10mg because very sensitive to medication. Took 20mg through my period time as that's when I am most depressed the effect was 10 x worse than 10mg. I have also found it effects my periods and have brusing all over my arms and legs anyone else get these.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.